# SDR ASAA2016061117177

- Difficulty date: June 11, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT CHEM-MILL, BELOW STR 23R, STA 727E +2".  REQUIRES INTERNAL NDT IAW FIG 4 OF GENERATING TC AFTER ACCESSED.  ACFT GROUNDED.  REPAIRED FUSELAGE SKIN IAW SRM 53-00-01, REP 31.  THIS REPAIR IS A CAT B REPAIR WITH INSPECTION THRESHOLD OF 66,000 FLT CYCLES OR 12,000 FLT CYCLES AFTER REPAIR INSTALLATION.  ACFT FLT CYCLES AT TIME OF REPAIR 47,209.
